Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Taking Dexilant for reflux. Breathlessness, belching, swollen neck glands. Have disc problems

I have been diagnosed with reflux and been on dexilant a few months. Started belching a lot pain all the way across my chest and near shoulder blades. Feels like the sides of my neck are closing up and I m short of breath , on left side of neck feel swollen gland by collarbone . Short of breath my main concern n this has been going on about 45 minutes but I also have ad disc in neck and thoracic area and pinched nerves in neck
Asked On : Sun, 17 Mar 2013
Answers:  2 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for your query.

Shorthness of breath is common sign of any kind of gastritis, GERD and especailly in hiatus hernia. These disorders can cause such difficulties and you should do gastroscopy to evaluate this. Symptoms that are experienced in such conditions are pain and tightness in upper stomach, bloating, breathing difficulties, heartburn, feeling of lump and sore in throat, gurgling sound in throat, fatigue and loss of appetite.
Symptoms are aggravated after meal, long sitting, leaning forward, stress and anxiety. In the beginning this is treated by changing dietary habits.
You should avoid alcohol, coffee, smoking, fats and fast food, carbonated drinks and eat more milk and milk products, fruit and vegetables, boiled food and natural beverages and teas. 1 hour after meal you should not sit or lay. Also lay with elevated upper body. If you are overweight you should do often exercise.

Secondly, there are antiacid medicines which are usually helpful,you should consult your GP about this. If symptoms persist,you should do gastroscopy and stomach biopsy to verify is there helicobacter pylori infection which can be treated then.

Hope I have answered your query. If you have any further questions I will be happy to help
Answered: Thu, 23 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor